MathSciNet Relay Station
MathSciNet bibliographic data
MR881910 46E35 (47B38)
Parfënov, O. G. Estimates for singular numbers of the Carleson embedding operator. (Russian) Mat. Sb. (N.S.) 131(173) (1986), no. 4, 501--518; translation in Math. USSR-Sb. 59 (1988), no. 2, 497–514
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement